# SDR CALA0001892

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 294 BETWEEN LONGERON 24 AND 25L AND AT STA 225, L16L. A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-04, FIGURE 38, 51-10-3, AND 51-30-02.
